# SDR COMA0260332

- Difficulty date: May 28, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 13,551 hours, 12,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Part serial: 7151
- Condition: Cracked
- Location: Wing
- Part time: 13,551 hours, 12,709 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H LOWER WING PLANK CRACKED AT 640 DB W.S. 95.950.BLENDED OUT DAMAGED AREA AND ROTO PEENED I/A/W REO 601R-57-21-030.
